# SDR CALA2017071002169

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 21,211 hours, 7,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 25C WILL NOT ILLUMINATE.  FOUND A PIN PUSHED IN ON THE INBOARD LEG SEAT CONNECTOR.  RESEATED THE PIN.   EMERGENCY LIGHT OPS CHECKED GOOD IAW WDM33-51-22-010-01, PG11.
